# SDR CALA2014032490680

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 40,255 hours, 17,378 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Gouged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR FWD FITTINGS FWD & AFT LUGS GOUGED.  R & R FWD FITTING.
